Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Numerical Treatment of Lacunary Spline Function of Fractional Order

Year:    2016

Journal of Information and Computing Science, Vol. 11 (2016), Iss. 3 : pp. 163–168

Abstract

In this paper, effects of lacunary fractional derivatives and existence/ uniqueness on the fifth order spline function in fractional order have been studied. These results use in the convergence analysis of fractional spline polynomial method for such problems numerically. Theoretical results are illustrated with efficient of the absolute errors by some fractional differential examples.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22509

Journal of Information and Computing Science, Vol. 11 (2016), Iss. 3 : pp. 163–168

Published online:    2016-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords: